| Model Number |
M003WS0250090 |
| Medical Device Problem Codes |
Premature Activation (1484); Malposition of Device (2616)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Event or Problem Description
It was reported that during the procedure, the physician was trying to advance the pusher marker to the proximal of the subject stent.The pusher marker was unable to reach the proximal subject stent and unintentionally deployed the distal end of the stent.Physician was forced to deploy the subject stent more distal than intended.Therefore, a second stent was used to treat the lesion.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during the procedure resistance was encountered while deploying the subject stent and it prematurely deployed away from the lesion.Additional information provided by the customer indicated that there were no anomalies noted to the stent delivery system prior to use, the device was prepared as per the dfu, and continuous flush was maintained.While there are a number of potential causes for the reported event, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable will be assigned to this complaint.
Event or Problem Description